Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 36, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 5, 2019, 1:27 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2019, 1:27 PM EDT (17:27 UTC)
- Expired
- Aug 5, 2019, 2:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1432 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
340
WUUS52 KMFL 051727
SVRMFL
FLC011-099-051830-
/O.NEW.KMFL.SV.W.0036.190805T1727Z-190805T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
127 PM EDT Mon Aug 5 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Broward County in southeastern Florida...
Southeastern Palm Beach County in southeastern Florida...
* Until 230 PM EDT.
* At 126 PM EDT, severe thunderstorms were located along a line
extending from 9 miles north of Mile Marker 30 On Alligator Alley
to Pine Island Ridge, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and
Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2644 8048 2642 8001 2614 8003 2606 8028
2612 8051 2630 8056
TIME...MOT...LOC 1726Z 203DEG 23KT 2629 8055 2611 8029
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen6 follow-up statements
054
WWUS52 KMFL 051734
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
134 PM EDT Mon Aug 5 2019
FLC011-099-051830-
/O.CON.KMFL.SV.W.0036.000000T0000Z-190805T1830Z/
Broward FL-Palm Beach FL-
134 PM EDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...
At 133 PM EDT, severe thunderstorms were located along a line
extending from near Parkland to North Lauderdale to Broadview Park,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2614 8004 2606 8028 2612 8040 2634 8050
2644 8044 2642 8003
TIME...MOT...LOC 1733Z 224DEG 31KT 2632 8030 2622 8024 2610 8023
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen001
WWUS52 KMFL 051738
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
138 PM EDT Mon Aug 5 2019
FLC011-099-051830-
/O.CON.KMFL.SV.W.0036.000000T0000Z-190805T1830Z/
Broward FL-Palm Beach FL-
138 PM EDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...
At 138 PM EDT, severe thunderstorms were located along a line
extending from near Parkland to Margate to St. George, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2642 8003 2614 8004 2608 8028 2617 8038
2635 8041 2644 8032
TIME...MOT...LOC 1738Z 207DEG 24KT 2635 8026 2625 8020 2613 8019
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen088
WWUS52 KMFL 051743
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
143 PM EDT Mon Aug 5 2019
FLC011-099-051830-
/O.CON.KMFL.SV.W.0036.000000T0000Z-190805T1830Z/
Broward FL-Palm Beach FL-
143 PM EDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...
At 143 PM EDT, severe thunderstorms were located along a line
extending from near Mission Bay to near Coconut Creek to Downtown
Fort Lauderdale, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Plantation and
Sunrise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2642 8003 2614 8004 2610 8020 2621 8032
2638 8037 2644 8032
TIME...MOT...LOC 1743Z 212DEG 21KT 2637 8025 2625 8017 2613 8015
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen902
WWUS52 KMFL 051754
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
154 PM EDT Mon Aug 5 2019
FLC011-099-051830-
/O.CON.KMFL.SV.W.0036.000000T0000Z-190805T1830Z/
Broward FL-Palm Beach FL-
154 PM EDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...
At 154 PM EDT, severe thunderstorms were located along a line
extending from near Whisper Walk to Deerfield Beach to
Lauderdale-By-The-Sea, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Boca Raton and
Deerfield Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2614 8004 2614 8021 2622 8027 2638 8033
2644 8029 2642 8003
TIME...MOT...LOC 1754Z 203DEG 23KT 2643 8022 2631 8014 2619 8012
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen445
WWUS52 KMFL 051808
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
208 PM EDT Mon Aug 5 2019
FLC011-099-051830-
/O.CON.KMFL.SV.W.0036.000000T0000Z-190805T1830Z/
Broward FL-Palm Beach FL-
208 PM EDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES...
At 208 PM EDT, severe thunderstorms were located along a line
extending from near Loxahatchee NWR to near Boca Del Mar to
Lighthouse Point, moving north at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach and Delray
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2623 8004 2623 8013 2630 8026 2640 8032
2644 8029 2642 8003
TIME...MOT...LOC 1808Z 195DEG 20KT 2643 8027 2637 8013 2628 8011
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen474
WWUS52 KMFL 051820
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
220 PM EDT Mon Aug 5 2019
FLC011-099-051830-
/O.EXP.KMFL.SV.W.0036.000000T0000Z-190805T1830Z/
Broward FL-Palm Beach FL-
220 PM EDT Mon Aug 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES WILL EXPIRE AT 230 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 2623 8004 2623 8013 2630 8026 2640 8032
2644 8029 2642 8003
TIME...MOT...LOC 1820Z 203DEG 23KT 2650 8024 2644 8010 2635 8008
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:03 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 5, 11:03 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1103 AM EDT Mon Aug 5 2019
...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR ALL OF
SOUTH FLORIDA...
.UPDATE...
The mid to upper level trough of low pressure will remain nearly
stationary over the Eastern Gulf of Mexico as high pressure
remains over the Central Atlantic waters. This will keep a light
steering flow in a south/southwest direction over South Florida
for today along with the deep tropical moisture. This will also
allow for the west coast sea breeze to push eastward across the
region keeping the east coast sea breeze over the east coast metro
areas. Therefore, scattered to numerous showers and thunderstorms
are expected today over South Florida with the best coverage over
the western areas in the morning shifting to the eastern areas in
the afternoon and evening.
A few of the storms could become strong this afternoon with gusty
winds especially over the eastern areas where the sea breezes
collide. This will be mention in the morning HWO package.
HYDROLOGY...
The PWAT values from MIA sounding this morning is still around
2.2 inches,and the short range models are showing these PWAT
values remaining over South Florida for rest of today. These PWAT
values are in the 90 to 95th percentile range for this time of
year. This means that there could be heavy rainfall with any of
the showers or thunderstorms today over South Florida. With the
grounds becoming saturated from the previous rains the last couple
of days and the potential of heavy rainfall today over South
Florida, a Flood Watch has been issued for all of South Florida
through 8 PM EDT this evening. For more information on the
rainfall amounts for this afternoon, please visit the Flash Flood
Watch product.
Rest of the forecast looks good at this time and no other changes
are planned.
&&
.PREV DISCUSSION... /issued 801 AM EDT Mon Aug 5 2019/
AVIATION...
The steering flow will be south/southwest again but around 5 kts. This
should allow for the east coast sea breezes to develop today and remain
over the east coast metro areas. Therefore, most of the east coast taf
sites will be southwest around 5 KTS this morning becoming southerly
this afternoon. The only exception is at KFLL where it should go more
south/southeast this afternoon. KAPF taf site will remain southwest
around 5 to 10 kts today. VCSH this morning going to VCTS in afternoon
with tempo group of IVR conditions between 18Z and 20Z for east coast
taf sites. KAPF taf site VCTS until 15Z then VCSH.
&&
PREV DISCUSSION... /issued 403 AM EDT Mon Aug 5 2019/
.Another wet, stormy day ahead for South Florida...
DISCUSSION...
Monday: The unsettled pattern continues with the mid to upper
level trough pushing over the eastern Gulf of Mexico towards
Florida today. At the surface, the clockwise flow around the
Atlantic ridge of high pressure will allow for another
light southwesterly to southerly wind day. The flow regime will
allow sea breezes to develop with the Gulf one advancing inland.
The Atlantic sea breeze will once again be pinned closer to the
coast which will act as a boundary to focus afternoon convection
over the east coast metro area again today. The hydrology section
below will dive into more details on today's heavy rainfall threat
but the presence of precipitable water (PWAT) values above 2
inches remains noteworthy even for August.
A few surface boundaries of note this morning observable on radar
include a trough sitting along the east coast from northern
Broward County into the Atlantic waters off Palm Beach County.
Another boundary sits off the Collier coast as well this morning.
Both of these boundaries will serve as a focus for convection this
morning including the potential for waterspouts as steep low
level lapse rates and light flow remain. As the morning continues,
these initiating boundaries for convection will shift from over
the waters to over land as the sea breeze circulation develops.
Temperatures aloft remain warm but the potential of strong storms
with gusty winds, frequent lightning, locally heavy rain, and
funnel clouds will exist again today.
Tuesday through Thursday: As the mid-level trough pushes across
the peninsula of Florida on Tuesday before exiting into the
Atlantic on Wednesday, the unsettled pattern will continue. The
surface ridge will shift accordingly with a southerly to
southeasterly wind component returning which should shift
convection further west into the interior and towards Southwest
Florida. Slightly cooler air entering aloft could lead to stronger
storms along with an uptick in lightning activity compared to the
previous few days.
Friday through Sunday: As high pressure develops aloft over Texas
to close out the forecast period, the trough will once again
settle over the southeastern United States and amplify into
Florida. The surface ridge of high pressure will build in from the
Atlantic with southerly to southwesterly flow returning over the
region. This will shift the rainfall and storm focus back east
towards the east coast metro.
MARINE...
Generally benign weather outside of convection. Surface wind flow
will be determined mainly by small shifts in the Atlantic ridge
of high pressure. Convection will be capable of producing gusty
winds, locally higher seas, waterspouts, locally heavy rainfall,
and lightning.
HYDROLOGY...
Existing ground saturation and storm movement will play key roles
in today's risk of flooding. Have decided to withhold issuing a
Flood Watch at this time due to a decent amount of time for
Sunday's rainfall to drain and the improving situation along the
coast with tides receding with each successive high tide cycle.
While the Flash Flood Guidance continues to improve, we must keep
in mind that some portions of the east coast metro that saw over
2-3 inches of rainfall on Sunday (like portions of southeastern
Broward County) could once again see locally heavy rainfall
amounts today. The next shift could revisit this decision and
issue a short-fused Flood Watch for today if an excessive rainfall
threat were to emerge.
PREV DISCUSSION... /issued 141 AM EDT Mon Aug 5 2019/
AVIATION...
Mainly VFR will continue through 14-15Z, but a few showers could
still bring -RA at times. Another round of showers and storms is
expected this afternoon with possible MVFR/IFR periods. Big
challenge today is anticipating a potential sea breeze and onset.
Models are not aggressive in developing onshore flow, keeping
mainly prevailing SW synoptic flow. But overall winds should
remain light enough to allow for at least an onshore component
over the Atlantic coast, even if it is mainly SSW in nature. The
Atlantic TAFS reflect this scenario after 18Z, with winds around
8kt.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 92 76 89 77 / 80 40 60 40
Fort Lauderdale 92 78 89 78 / 70 40 50 40
Miami 93 77 90 78 / 70 30 50 30
Naples 89 78 88 77 / 60 20 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
172>174.
AM...None.
GM...None.
&&
UPDATE...54/BNB
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...54/BNB
BEACH FORECAST...02/RAG
HYDROLOGY...54/BNBHazardous weather outlook, Aug 5, 11:31 AM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1131 AM EDT Mon Aug 5 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1131 AM EDT Mon Aug 5 2019 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are expected today, with best coverage over the western areas shifting to the eastern areas this afternoon and evening. Gusty winds, heavy rains, and frequent lightning are expected with this activity. Flooding: Storms will be capable of producing torrential rainfall across South Florida. Localized flooding may occur, especially in areas that experience multiple rounds of heavy rain. There is the potential for flooded roadways and even water entering a few structures exists. Therefore, a Flood Watch is in effect for all of South Florida through 8 PM EDT this evening. Wind: The strongest storms could produce wind gusts of 45 to 55 mph. Isolated damaging wind gusts cannot be ruled out, especially over the east coast metro areas. Waterspouts: There is a potential for isolated waterspouts across all South Florida waters today and tonight. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Thunderstorm potential will continue each day through the period, especially during the afternoon and evening hours. Flooding, lightning, and gusty wind could accompany this activity. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation maybe needed today for all of South Florida. Spotters are encouraged to report high winds and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Aug 5, 11:55 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
1155 AM EDT Mon Aug 5 2019
FLZ071-073-051645-
Inland Broward County FL-Inland Miami-Dade County FL-
1155 AM EDT Mon Aug 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
1245 PM EDT...
* At 1155 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Fortymile Bend, or 28 miles
northwest of Homestead General Airport, moving east at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Fortymile Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2571 8062 2577 8087 2590 8087 2598 8069
2598 8068 2596 8068 2596 8066
TIME...MOT...LOC 1555Z 248DEG 15KT 2583 8082
CohenSpecial weather statement, Aug 5, 12:24 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1224 PM EDT Mon Aug 5 2019
FLZ071>074-051715-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1224 PM EDT Mon Aug 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTH
CENTRAL BROWARD COUNTIES UNTIL 115 PM EDT...
* At 1224 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Krome And U.S. 27 to 8 miles northeast of Fortymile
Bend. Movement was northeast at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Davie, Doral, Miami Lakes, Cooper
City, Hialeah Gardens, Sweetwater, Medley, Palm Springs North,
Miccosukee Resort, Country Club, Pennsuco, Intersection Krome And
U.S. 27, Fountainbleau and Tamiami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2605 8030 2588 8029 2578 8035 2573 8057
2576 8074 2589 8077 2599 8060
TIME...MOT...LOC 1624Z 246DEG 16KT 2599 8041 2582 8072
CohenSpecial weather statement, Aug 5, 12:55 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
1255 PM EDT Mon Aug 5 2019
FLZ071-072-172-051745-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
1255 PM EDT Mon Aug 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 145
PM EDT...
* At 1255 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Alligator Alley And Miami Canal to 6 miles northwest
of Intersection Krome And U.S. 27. Movement was east at 30 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Davie,
Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston, Oakland
Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Cooper City,
Parkland, Broadview-Pompano Park, St. George and Sunshine Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2607 8015 2600 8054 2624 8075 2634 8053
2633 8023
TIME...MOT...LOC 1655Z 250DEG 26KT 2621 8059 2602 8050
CohenSpecial weather statement, Aug 5, 1:00 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Miami FL 100 PM EDT Mon Aug 5 2019 FLZ172-051730- Coastal Broward County FL- 100 PM EDT Mon Aug 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 130 PM EDT... * At 100 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Hillsboro Beach to Fort Lauderdale. These storms were nearly stationary. * Winds in excess of 45 mph and funnel clouds possible with these storms. * Locations impacted include... Fort Lauderdale, Hollywood, Pompano Beach, Deerfield Beach, Lighthouse Point, Lauderdale-By-The-Sea, Oakland Park, Dania Beach, Wilton Manors, Hillsboro Beach, Sea Ranch Lakes, Port Everglades, Fort Lauderdale Beach and Terra Mar. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2632 8002 2607 8003 2607 8013 2632 8011 TIME...MOT...LOC 1700Z 188DEG 3KT 2628 8003 2612 8009 Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:54 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Aug 5, 10:43 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 9 hr |
| Aug 5, 11:55 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 5, 12:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Aug 5, 12:34 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Aug 5, 12:55 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Aug 5, 12:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 5, 1:00 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Aug 5, 1:15 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 5 hr |
| Aug 5, 1:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Aug 5, 1:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 5, 1:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 5, 1:53 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 5 hr |
| Aug 5, 1:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Aug 5, 2:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Aug 5, 2:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Aug 5, 2:34 PM EDT | Special Marine Warning | MFL | 78 min | |
| Aug 5, 2:45 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 5, 2:52 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 5, 3:41 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 64 min |
| Aug 5, 5:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.